I am a 54 year old male, and I do not smoke or drink. I am prediabetic and overweight from the past five years. I have started LCHF (low carb high fat) and IF (intermediate fasting) diet for seven weeks. This has given very good results, I was 100 kg, and now I weigh 90 kg. And my blood pressure is also back to normal. I feel highly energetic. Today, on getting myself tested for blood glucose and lipid profile, I got very strange results. My fasting glucose is 86 mg/dL, postprandial glucose is 152 mg/dL, total cholesterol is 210, triglycerides is 112, HDL is 34, LDL is 175, VLDL is 22.4, total cholesterol/HDL ratio is 6.2. Though these readings look very strange and abnormal, I am feeling very fit and energetic after changing over to LCHF diet and intermediate fasting. How to get the glucose and lipid readings in the normal range while continuing the new diet? I was feeling lazy from the last four years, which was rectified with the new diet and fasting.
Welcome to icliniq.com.
Revert with more information to an endocrinologist online --> https://www.icliniq.com/ask-a-doctor-online/endocrinologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Hba1c (hemoglobin A1C) is another way to diagnose diabetes ... When the fasting blood glucose lies between 6 to 69 percent, it suggests an impaired blood sugar level and after two hours of eating, when the ... Read fullWhy are my blood sugar levels fluctuating so much?
I am not diabetic, but my recent reports showed my fasting blood sugar level to be 105 and HbA1C was 62 ... Recheck your HbA1C levels every six months ... Read fullMy husband had Losar Beta H twice by mistake. Will it cause any side effect?
.. worry. He can have Storvas (Atorvastatin) now. But, he should not repeat this mistake again. Ask him to take Losar Beta H (combination of Losartan, Atenolol and Hydrochlorothiazide) at a specific time in a day keeping it in a separate pill box. Ju... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask an Endocrinologist Now